# SDR AALA20031290

- Difficulty date: November 17, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT COACH SEATS EMERGENCY LIGHTS INOPERATIVE.  REPLACED AFT COACH SEATS EMERGENCY LIGHTS BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
